Facebook Pixel

ive been taken postinor2 after sex and my menstrual cycle has changed.ive been having mi menses twice for the past two months and having vaginal bleeding for the past nine days

By November 29, 2015 - 3:07am
Rate This

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Any time you have prolonged bleeding (longer than 7 days) you need to see a doctor. Prolonged bleeding can signify several conditions which include:
-uterine fibroids, polyps, or cysts
-thyroid disfunction
-hormonal imbalances
-side effects of medication

Keep in mind that both periods can be anywhere between 21-35 day apart. And taking emergency contraception can disrupt your cycle, especially if you take it too frequently.
Going forward I strongly suggest that you have a pap smear/pelvic exam in order to rule out any serious issues. Most doctors will first recommend birth control pills, which simply treats the symptom without finding if there is any underlying condition causing the prolonged bleeding. This is why the examination is so important.
Let us know if you have any other questions.

November 29, 2015 - 11:57pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!